# SDR USAASB01264

- Difficulty date: September 20, 2001
- Submitted: October 19, 2001
- Operation: Air carrier
- Aircraft: N374US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22953
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Not Closed
- Location: Main Entry
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BUF - FLT 1105 - ON CLIMB-OUT FROM BUF, EN ROUTE TO PHL, THE CABIN WOULD NOT PRESSURIZE.  THE FORWARD MAIN ENTRY DOOR WAS SQUEALING SO THE CREW ELECTED TO RETURN TO FIELD AT BUF.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE FORWARD MAIN ENTRY DOOR FALSELY LOCKED AS DOOR WAS NOT AGAINST THE FRAME.  RECLOSED DOOR AND PRESSURIZED AIRCRAFT.  NO LEAKS NOTED.  DOOR OPERATION CHECKED NORMAL.  (M)
